RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1992, Volume 183, Number 1, Pages 20–44 (Mi msb1449)  

This article is cited in 1 scientific paper (total in 1 paper)

The infinite-dimensional Liouville equation

A. Yu. Khrennikov

Moscow State Institute of Electronic Technology (Technical University)

Abstract: A theorem on the existence of a solution of the Cauchy problem is proved for the infinite-dimensional Liouville equation for the $\varphi^n(x)$ model of a scalar bosonic field and for the $\varphi^n(x(\sigma))$ model of a bosonic string field. The Liouville equation is regarded as an ordinary differential equation in a locally convex space of functions on an infinite-dimensional phase space.

Full text: PDF file (1107 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1993, 75:1, 17–41

Bibliographic databases:

MSC: Primary 34G10, 34A12, 81J10; Secondary 34G20
Received: 17.01.1991

Citation: A. Yu. Khrennikov, “The infinite-dimensional Liouville equation”, Mat. Sb., 183:1 (1992), 20–44; Russian Acad. Sci. Sb. Math., 75:1 (1993), 17–41

Citation in format AMSBIB
\Bibitem{Khr92}
\by A.~Yu.~Khrennikov
\paper The infinite-dimensional Liouville equation
\jour Mat. Sb.
\yr 1992
\vol 183
\issue 1
\pages 20--44
\mathnet{http://mi.mathnet.ru/msb1449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1166756}
\zmath{https://zbmath.org/?q=an:0774.34064|0753.34056}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993SbMat..75...17K}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1993
\vol 75
\issue 1
\pages 17--41
\crossref{https://doi.org/10.1070/SM1993v075n01ABEH003370}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LG75100002}


Linking options:
  • http://mi.mathnet.ru/eng/msb1449
  • http://mi.mathnet.ru/eng/msb/v183/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Khrennikov, “Symplectic geometry on an infinite-dimensional phase space and an asymptotic representation of quantum averages by Gaussian functional integrals”, Izv. Math., 72:1 (2008), 127–148  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:294
    Full text:95
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019